Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 6, 2014Henry County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 6, 2014, 3:13 PM EDT for Henry County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:13 PM EDT (19:13 UTC)
Expired
Jun 6, 2014, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Henry County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS82 KFFC 061913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 6 2014

GAZ055-057-061945-
313 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN HENRY AND CLAYTON
COUNTIES UNTIL 345 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JW SMITH RESERVOIR...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HENRY AND
CLAYTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...
LOVEJOY...HAMPTON...FLIPPEN...BLACKSVILLE AND MCDONOUGH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3344 8439 3350 8415 3337 8414 3336 8440
      3339 8440 3341 8439 3342 8440 3343 8440
TIME...MOT...LOC 1913Z 264DEG 19KT 3341 8435

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:57 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 6, 2:57 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT FRI JUN 6 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE
MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS
FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE
FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE
SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE
THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE
SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND
ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT
AND SLOWER.

MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY
AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY
AND DURING THE AFTERNOON.

FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT
AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE
NORMAL FOR SATURDAY.

BDL

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS
INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND
IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH
HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS
THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA
FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF
CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO
THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW.

41

&&

.PREVIOUS LONG TERM...
LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN
THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A
SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS
DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY
SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD
MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM
DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND
SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A
DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO
PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING
STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR
STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL
FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY
SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY
AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST
PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW
KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND
THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM
DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING
A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS
THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND
COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND
OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER
80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S
THROUGH THE LONG TERM.

39

AVIATION...
18Z UPDATE...
MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT
EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS
MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND
STRONGER WINDS AROUND STORMS.

//ATL CONFIDENCE...
18Z UPDATE...
LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL.
MEDIUM CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  87 /  30  40  30  50
ATLANTA         70  88  72  86 /  40  40  30  40
BLAIRSVILLE     59  84  64  80 /  30  40  30  60
CARTERSVILLE    66  88  69  87 /  40  40  30  50
COLUMBUS        72  90  73  90 /  60  40  20  40
GAINESVILLE     68  87  70  84 /  30  40  30  60
MACON           68  90  71  88 /  50  50  30  40
ROME            67  87  70  86 /  40  40  30  60
PEACHTREE CITY  67  89  69  87 /  50  40  30  40
VIDALIA         72  92  72  90 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE...
FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER...
MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK...
SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI JUN 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
309 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON
AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT
OUT OF THE QUESTION.

DISCUSSION...
AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX
TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A
MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO
POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON
AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST
VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED
STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL
BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON
SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON
AND EVENING.

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY.

AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM
DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 6, 12:55 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT FRI JUN 6 2014

GAZ001-002-011-061745-
1255 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 145 PM EDT...

AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RISING FAWN...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RISING FAWN...CLOUDLAND...MENLO...TRION...
JAMES H. FLOYD STATE PARK...LYERLY...SUMMERVILLE...BERRYTON...
CHATTOOGAVILLE...HOLLAND AND TIDINGS.

&&

LAT...LON 3480 8555 3468 8542 3443 8520 3440 8525
      3438 8533 3428 8539 3428 8544 3430 8548
      3475 8557 3478 8557
TIME...MOT...LOC 1655Z 320DEG 28KT 3464 8560
Local storm report, Jun 6, 1:01 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     DUBLIN                  32.54N  82.90W
06/06/2014                   LAURENS            GA   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES WERE BLOWN DOWN ACROSS
            THE COUNTY.

&&

EVENT NUMBER FFC1400663

RWILLIS
Local storm report, Jun 6, 1:04 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
104 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     SMITHSONIA              32.81N  83.57W
06/06/2014                   BIBB               GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES WERE BLOWN DOWN.

&&

EVENT NUMBER FFC1400664

RWILLIS
Special weather statement, Jun 6, 2:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT FRI JUN 6 2014

GAZ045>049-055-057>059-061915-
244 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN ROCKDALE...
NEWTON...MORGAN...BUTTS...DEKALB...HENRY...CLAYTON...WALTON AND
JASPER COUNTIES UNTIL 315 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS STRETCHING FROM HIDDEN VALLEY PARK TO
MANSFIELD. THIS LINE IS MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
ROCKDALE...NEWTON...MORGAN...BUTTS...DEKALB...HENRY...CLAYTON...WALTO
N AND JASPER COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE KLONDIKE...PANOLA MOUNTAIN STATE
PARK...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...LITHONIA...HIDDEN
VALLEY PARK...EAGLES LANDING...STOCKBRIDGE...REX...RICHARDSON PARK...
MILSTEAD...CONYERS...KELLEYTOWN AND OAK HILL.

&&

LAT...LON 3359 8359 3326 8383 3355 8431 3373 8417
TIME...MOT...LOC 1843Z 303DEG 35KT 3358 8415
Special weather statement, Jun 6, 3:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT FRI JUN 6 2014

GAZ024-061930-
303 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BANKS COUNTY UNTIL 330 PM EDT...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOMER...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BANKS
COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...FIVE POINTS
AND BANKS CROSSING.

&&

LAT...LON 3449 8354 3444 8338 3439 8337 3433 8339
      3426 8333 3425 8333 3422 8336 3432 8362
TIME...MOT...LOC 1904Z 302DEG 9KT 3437 8349
Special weather statement, Jun 6, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 6 2014

GAZ055-057-061945-
313 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN HENRY AND CLAYTON
COUNTIES UNTIL 345 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JW SMITH RESERVOIR...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HENRY AND
CLAYTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...
LOVEJOY...HAMPTON...FLIPPEN...BLACKSVILLE AND MCDONOUGH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3344 8439 3350 8415 3337 8414 3336 8440
      3339 8440 3341 8439 3342 8440 3343 8440
TIME...MOT...LOC 1913Z 264DEG 19KT 3341 8435

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:14 PM EDTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more31 min
Jun 5, 8:18 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard27 min
Jun 5, 8:35 PM EDTSpecial Weather StatementFFCLaurens, Montgomery, Treutlen25 min
Jun 5, 8:46 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more29 min
Jun 5, 8:48 PM EDTSpecial Weather StatementFFCButts, Coweta, Heard, Henry, Lamar, Pike and 1 more27 min
Jun 5, 9:17 PM EDTSpecial Weather StatementFFCButts, Greene, Jasper, Jones, Madison, Monroe and 3 more28 min
Jun 5, 9:42 PM EDTSpecial Weather StatementFFCGreene, Hancock, Taliaferro, Wilkes33 min
Jun 5, 10:05 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Jun 5, 10:08 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette36 min
Jun 5, 10:32 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding, Upson28 min
Jun 5, 10:34 PM EDTSpecial Weather StatementFFCHenry, Spalding26 min
Jun 5, 10:58 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Lamar, Monroe62 min
Jun 5, 11:45 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Pulaski, Twiggs60 min
Jun 5, 11:57 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more48 min
Jun 6, 12:36 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen39 min
Jun 6, 12:45 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson45 min
Jun 6, 12:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs44 min
Jun 6, 1:11 AM EDTSpecial Weather StatementFFCEmanuel, Johnson49 min
Jun 6, 1:32 AM EDTSpecial Weather StatementFFCJefferson43 min
Jun 6, 1:47 AM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Jun 6, 2:25 AM EDTSpecial Weather StatementFFCLaurens35 min
Jun 6, 2:49 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler26 min
Jun 6, 2:54 AM EDTSpecial Weather StatementFFCLaurens51 min
Jun 6, 3:25 AM EDTSpecial Weather StatementFFCToombs35 min
Jun 6, 3:40 AM EDTSpecial Weather StatementFFCLaurens50 min
Jun 6, 3:53 AM EDTSpecial Weather StatementFFCDodge37 min
Jun 6, 4:14 AM EDTSpecial Weather StatementFFCTelfair, Wheeler46 min
Jun 6, 4:42 AM EDTSpecial Weather StatementFFCToombs33 min
Jun 6, 12:55 PM EDTSpecial Weather StatementFFCChattooga50 min
Jun 6, 2:44 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jun 6, 3:03 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 6, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 6, 3:27 PM EDTSpecial Weather StatementFFCButts33 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton30 min
Jun 6, 3:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe52 min
Jun 6, 3:56 PM EDTSpecial Weather StatementFFCMeriwether, Pike34 min
Jun 6, 4:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Wilkinson44 min
Jun 6, 4:20 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson46 min
Jun 6, 4:35 PM EDTSevere Thunderstorm WarningFFCTroup25 min
Jun 6, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 6, 4:53 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 6, 4:54 PM EDTSpecial Weather StatementFFCCoweta51 min
Jun 6, 4:56 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens28 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen26 min
Jun 6, 5:33 PM EDTSpecial Weather StatementFFCCoweta27 min
Jun 6, 5:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Toombs, Treutlen46 min
Jun 6, 5:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens44 min
Jun 6, 5:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 6, 6:02 PM EDTSpecial Weather StatementFFCLamar, Pike28 min
Jun 6, 6:09 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor51 min
Jun 6, 6:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Jun 6, 6:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs, Treutlen40 min
Jun 6, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 6, 6:38 PM EDTSpecial Weather StatementFFCTelfair, Wheeler67 min
Jun 6, 6:56 PM EDTSevere Thunderstorm WarningFFCDooly49 min
Jun 6, 6:58 PM EDTSpecial Weather StatementFFCJones, Monroe32 min
Jun 6, 7:01 PM EDTSevere Thunderstorm WarningFFCTelfair44 min
Jun 6, 7:12 PM EDTSpecial Weather StatementFFCWilcox48 min
Jun 6, 7:13 PM EDTSpecial Weather StatementFFCWilcox47 min
Jun 6, 7:29 PM EDTSpecial Weather StatementFFCMuscogee31 min
Jun 6, 7:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
Jun 6, 7:55 PM EDTSpecial Weather StatementFFCCrisp, Telfair, Wilcox35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.